Dynamics on the Unit Disk: Short Geodesics and Simple Cycles

DSpace/Manakin Repository

Dynamics on the Unit Disk: Short Geodesics and Simple Cycles

Show simple item record

dc.contributor.author McMullen, Curtis T.
dc.date.accessioned 2012-11-16T20:20:18Z
dc.date.issued 2010
dc.identifier.citation McMullen, Curtis T. 2010. Dynamics on the unit disk: Short geodesics and simple cycles. Commentarii Mathematici Helvetici 85(4): 723-749. en_US
dc.identifier.issn 0010-2571 en_US
dc.identifier.issn 1420-8946 en_US
dc.identifier.uri http://nrs.harvard.edu/urn-3:HUL.InstRepos:9918825
dc.description.sponsorship Mathematics en_US
dc.language.iso en_US en_US
dc.publisher European Mathematical Society en_US
dc.relation.isversionof doi:10.4171/CMH/209 en_US
dash.license OAP
dc.subject Blaschke products en_US
dc.subject complex dynamics en_US
dc.subject rotation numbers en_US
dc.title Dynamics on the Unit Disk: Short Geodesics and Simple Cycles en_US
dc.type Journal Article en_US
dc.description.version Author's Original en_US
dc.relation.journal Commentarii Mathematici Helvetici en_US
dash.depositing.author McMullen, Curtis T.
dc.date.available 2012-11-16T20:20:18Z

Files in this item

Files Size Format View
dynamics_on_the_unit_disk.pdf 292.2Kb PDF View/Open

This item appears in the following Collection(s)

  • FAS Scholarly Articles [6885]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University

Show simple item record

 
 

Search DASH


Advanced Search
 
 

Submitters